# SDR SWIA2018110545240

- Difficulty date: September 20, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 34,279 hours, 24,503 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PANEL 699CB HAS CHAFE DAMAGE. (C-CHECK) RO: 11/1/2018. REPAIRED RH AILERON PANEL 669CB. COMPLIED WITH REO 670-57-61-296.
